General Letters in Mathematics

Volume 3 - Issue 1 (3) | PP: 31 - 34 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.1.3
423
21

On the Lower Estimations for Maximal (±1)-Determinants

A.A.Azamov
Received Date Revised Date Accepted Date Publication Date
16/9/2017 18/10/2017 23/11/2017 7/12/2017
Abstract
It is suggested several lower estimations for the determinants of matrices consisting of elements +1 and −1, improving the known Hadamard’s lower estimation.


How To Cite This Article
, A. (2017). On the Lower Estimations for Maximal (±1)-Determinants . General Letters in Mathematics, 3 (1), 31-34, DOI:10.31559/glm2016.3.1.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.